MAUDE Adverse Event Report: JIANGSU BETTER ELECTRIC SURGICAL CLIPPER, CHARGING BASE; RAZOR, SURGICAL

JIANGSU BETTER ELECTRIC SURGICAL CLIPPER, CHARGING BASE; RAZOR, SURGICAL
Model Number CAH4414
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record review did not indicate any exception that would have lead to the reported incident.All units were under 100% in-process system burn-in with 48 hours to screen out workmanship problems and premature defects and the records indicated no deviation.As sample was not returned for further investigation, the root cause for the reported incident could not be determined.If the device becomes available for evaluation the complaint investigation will be reopened.There is no action taken at this time, but we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer noticed the surgical clipper charging base was very hot.They did not want to take any chances and removed it from the department.No injury but customer was worried.
 
Additional Manufacturer Narrative
The charging base was returned for functional testing.The function of the charger base was tested and it functioned as intended.The device was charged for 4 hours and the temperature was 34.6°c which matched the specification and no issue of hotness occurred.From the investigation the root cause for the reported issue could not be determined.At this time no additional action will be taken but we will continue to monitor the trend of this type of incident.

Brand Name
SURGICAL CLIPPER, CHARGING BASE
Common Device Name
RAZOR, SURGICAL
Manufacturer (Section D)
JIANGSU BETTER ELECTRIC
11 hui hai rd. bin hai zone
qi dong
jiangsu 22620 0
CH  226200
MDR Report Key8377580
Report Number1423537-2019-00276
Device Sequence Number19237682
Product Code LWK
UDI-Device Identifier00885380048015
UDI-Public00885380048015
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCAH4414
Device Catalogue NumberCAH4414
Device Lot Number1424-1608
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/01/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date05/14/2019
Patient Sequence Number1